Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Ophthalmol. 2000 Jul;130(1):120-2.

Marginal keratitis: an uncommon form of topical dorzolamide allergy.

Author information

1
Ophthalmology, Princess Alexandra Eye Pavilion, University of Edinburgh, Scotland, United Kingdom.

Abstract

PURPOSE:

To report a case of marginal keratitis resulting from topical dorzolamide hypersensitivity.

METHOD:

Case report.

RESULTS:

A 68-year-old woman presented with bilateral marginal keratitis 2 weeks after commencing bilateral topical dorzolamide. One week after discontinuation of topical dorzolamide, the patient was asymptomatic with complete resolution of corneal infiltrates.

CONCLUSIONS:

Topical dorzolamide may cause a hypersensitivity reaction in the form of marginal keratitis. Discontinuation of the offending medication should result in complete resolution.

PMID:
11004272
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center